# SDR HEEA968383

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2268X
- Make and model: Bell 206B
- Aircraft serial: 3607
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 6896437
- Condition: Spalled
- Location: Engine
- Part time: 98 hours
- Component: 6894171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO AFT T/M LEAK.  UPON INSPECTION OF GEARBOX PARTS NOTED:  SPALLING ON F/C AND O/P GEAR GEARTEETH. INSTALLED A SERVICEABLE F/C & O/P GEAR.
